DocServer

Items where Author is "Ryan, Joe"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.

Article

Kelarev, Andrei and Ryan, Joe and Yearwood, John (2009) Cayley graphs as classifiers for data mining: the influence of asymmetries. Discrete Mathematics, 309 (17). pp. 5360-5369.

Ryan, Joe (2009) Exclusive sum labeling of graphs: a survey. AKCE International Journal of Graphs and Combinatorics, 6 (1). pp. 113-126.

Delorme, Charles and Flandrin, Evelyne and Lin, Yuqing and Miller, Mirka and Ryan, Joe (2009) On extremal graphs with bounded girth. Electronic Notes in Discrete Mathematics, 34 .

Dafik, and Miller, Mirka and Ryan, Joe and Bača, Martin (2009) On super (a, d)-edge-antimagic total labeling of disconnected graphs. Discrete Mathematics, 309 (15). pp. 4909-4915.

Arumugam, S. and Bloom, G. S. and Miller, Mirka and Ryan, Joe (2009) Some open problems on graph labelings. AKCE International Journal of Graphs and Combinatorics, 6 (1). pp. 229-236.

Kelarev, Andrei and Ryan, Joe and Yearwood, John (2009) An algorithm for the optimization of multiple classifiers in data mining based on graphs. Journal of Combinatorial Mathematics and Combinatorial Computing, 71 .

Dafik, and Miller, Mirka and Ryan, Joe and Bača, Martin (2008) Antimagic labeling of the union of two stars. Australasian Journal of Combinatorics, 42 .

This list was generated on Mon Nov 20 20:42:39 2017 AEDT.